# SDR SIMA2704

- Difficulty date: September 26, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4486 - FLOOR PROXIMITY EMERGENCY ESCAPE MARKINGS AT 5B ARE INOPERATIVE.  PUT ON MEL.  MAINTENANCE REPLACED LIGHT BULB IAW SAAB MM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
